Semi-hyperbolic Patches of Solutions to the Two-dimensional Euler Equations

Mingjie Li, Yuxi Zheng

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

We construct semi-hyperbolic patches of solutions, in which one family out of two nonlinear families of characteristics starts on sonic curves and ends on transonic shock waves, to the two-dimensional Euler equations. This type of solution appears in the transonic flow over an airfoil and Guderley reflection, and is common in the numerical solutions of Riemann problems.

Original languageEnglish (US)
Pages (from-to)1069-1096
Number of pages28
JournalArchive for Rational Mechanics and Analysis
Volume201
Issue number3
DOIs
StatePublished - Sep 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Semi-hyperbolic Patches of Solutions to the Two-dimensional Euler Equations'. Together they form a unique fingerprint.

Cite this